# SDR SWIA200819835

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 32,232 hours, 45,527 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST LEFT SIDE FUEL PANEL INBOARD OF NACELLE HAS A CRACKED STRINGER AT FRAME 8, RIB 9.  PERFORMED REPAIR ON STRINGER PER EMB 120 SRM 57-20-03.
